# SDR DALA13052596812

- Difficulty date: October 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER FLANGE IS GOUGED, STA 1520, BETWEEN S23R AND S26R ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE FRAME STA 1520 BET. S23R AND S26R IAW SRM 53-00-07, FIG 201, REPAIR 5, DETAIL III.  REPAIR ON FRAME STA 1520 BET S 23R AND S26R IS A CAT "B".
